# SDR SWAA2016083155297

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 43,588 hours, 25,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT EMERGENCY FAILED 15 MINUTE CYCLE.   R & R THE BATTERY PACK IAW AMM.
